# SDR DALA2021082304954

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 PRESSURE IN RED EMERGENCY CABIN DOOR ASSIST AIR BOTTLE L4 DOOR (IN REF AMDS 0514-2001 STEP #11). CORRECTIVE ACTION: SUMMARY OF NRC 01029: EMERGENCY POWER RESERVOIR AT L4 DOOR WAS REMOVED PER B757-200 A.M.M 52-11 AND SERVICEABLE EMERGENCY POWER RESERVOIR AT L4 DOOR WAS INSTALLED PER B757-200 A.M.M 52-11.
